Publications
Preprints
- I.P. Longo, R. Obaya, A.M. Sanz. Nonautonomous modelling in Energy Balance Models of climate. Limitations of averaging and climate sensitivity. 03/2025
- C. Elia, R. Fabbri, C. Núñez. Global bifurcation diagrams for coercive third-degree polynomial ordinary differential equations with recurrent nonautonomous coefficients. 01/2025
- J. Dueñas, C. Núñez, R. Obaya. Concave-convex nonautonomous scalar ordinary differential equations: from bifurcation theory to critical transitions. 12/2024
- I.P. Longo, R. Skiba, C.Pötzsche. Global bifurcations of homoclinic solutions. 09/2024.
2025
- M. Kryspin, J. Mierczynski, S. Novo, R. Obaya. Two dynamical approaches to the notion of exponential separation for random systems of delay differential equations. Published online on Proceedings of the Royal Society of Edinburgh.
- J. Dueñas, C. Núñez, R. Obaya. Saddle-node bifurcations for concave in measure and d-concave in measure skewproduct flows with applications to population dynamics and circuits. Communications in Nonlinear Science and Numerical Simulation 142, 108577 (2025).
- I.P. Longo, R. Obaya, A.M. Sanz. Tracking nonautonomous attractors in singularly perturbed systems of ODEs with dependence on the fast time. Journal of Differential Equations 414 (1), 609–644 (2025).
2024
- I.P. Longo, E. Queirolo, C. Kuehn. On the transition between autonomous and nonautonomous systems: the case of FitzHugh-Nagumo’s model. Chaos 34, 123171 (2024).
- J. Dueñas, C. Núñez, R. Obaya. Critical transitions for asymptotically concave or d-concave nonautonomous differential equations with applications in ecology. Journal of Nonlinear Science 34, 105 (2024).
- I.P. Longo, C. Núñez, R. Obaya. Critical transitions in piecewise uniformly continuous concave quadratic differential equations. Journal of Dynamics and Differential Equations 36, 2153–2192 (2024).
- J.A. Langa, R. Obaya, A.N. Oliveira-Sousa. New notion of nonuniform exponential dichotomy with applications to the theory of pullback and forward attractors. Nonlinearity 37 (10), 105009 (2024).
- H. Jardón-Kojakhmetov, C. Kuehn, I.P. Longo. Persistent synchronization of heterogeneous networks with time-dependent linear diffusive coupling. SIAM Journal on Applied Dynamical Systems 23 (2), 1540-1578 (2024).
- S. Novo, R. Obaya, A.M. Sanz, V.M. Villarragut. The exponential ordering for nonautonomous delay systems with applications to compartmental Nicholson systems. Proceedings of the Royal Society of Edinburgh Section A: Mathematics 154 (2), 568-599 (2024).
- I.P. Longo, C. Núñez, R. Obaya. Critical transitions for scalar nonautonomous systems with concave nonlinearities: some rigorous estimates. Nonlinearity 37 (4), 045017 (2024).
- H. Krakovská, C. Kuehn, I.P. Longo. Resilience of dynamical systems. European Journal of Applied Mathematics 35 (1), 155-200 (2024).
- J. Dueñas, C. Núñez, R. Obaya. Generalized pitchfork bifurcations in d-concave nonautonomous scalar ordinary differential equations. Journal of Dynamics and Differential Equations 36, 3125–3157 (2024).
2023
- J. Dueñas, I.P. Longo, R. Obaya. Rate-induced tracking for concave or d-concave transitions in a time-dependent environment with application in ecology. Chaos 33 (12), 123113 (2023).
- A.M. Sanz, V.M. Villarragut. Attractors in almost periodic Nicholson systems and some numerical simulations. Journal of Mathematical Analysis and Applications 528 (1), 127588 (2023).
- J. Dueñas, C. Núñez, R. Obaya. Critical transitions in d-concave nonautonomous scalar ordinary differential equations appearing in population dynamics. SIAM Journal on Applied Dynamical Systems 22 (4), 2649-2692 (2023).
- J. Campos, C. Núñez, R. Obaya. Uniform stability and chaotic dynamics in nonhomogeneous linear dissipative scalar ordinary differential equations. Journal of Differential Equations 361, 248-287 (2023).
- J. Dueñas, C. Núñez, R. Obaya. Bifurcation theory of attractors and minimal sets in d-concave nonautonomous scalar ordinary differential equations. Journal of Differential Equations 361, 138-182 (2023).
- I.P. Longo, R. Obaya, A.M. Sanz. Topologies of continuity for Carathéodory parabolic PDEs from a dynamical perspective. Discrete and Continuous Dynamical Systems Series A 43 (6), 2213-2240 (2023).
2022
- I.P. Longo, S. Novo, R. Obaya. Monotone skew-product semiflows for Carathéodory differential equations and applications. Journal of Dynamics and Differential Equations 34 (4), 2997-3033 (2022).
- C. Kuehn, I.P. Longo. Estimating rate-induced tipping via asymptotic series and a Melnikov-like method. Nonlinearity 35 (5), 2559-2587 (2022).
- S. Novo, V.M. Villarragut. Long-term behavior of nonautonomous neutral compartmental systems. Electronic Journal of Qualitative Theory of Differential Equations 7, 1-19 (2022).
2021
- R. Obaya, A.M. Sanz. Non-autonomous scalar linear-dissipative and purely dissipative parabolic PDEs over a compact base flow. Journal of Differential Equations 285, 714-750 (2021).
- I.P. Longo, C. Núñez, R. Obaya, M. Rasmussen. Rate-induced tipping and saddle-node bifurcation for quadratic differential equations with nonautonomous asymptotic dynamics. SIAM Journal on Applied Dynamical Systems 20 (1), 500-540 (2021).
2020
- R. Fabbri, C. Núñez. On the solvavility of the Yakubovich linear-quadratic infinite horizon minimization problem. Annali di Matematica Pura ed Applicata 199 (5), 1713-1735 (2020).
- S. Novo, R. Obaya, V.M. Villarragut. Asymptotic behavior of solutions of nonautonomous neutral dynamical systems. Nonlinear Analysis, Theory, Methods and Applications 199, 111918 (2020).
- J.A. Langa, R. Obaya, A.M. Sanz. Forwards attraction properties in scalar non-autonomous linear-dissipative parabolic PDEs. The case of null upper Lyapunov exponent. Nonlinearity 33 (9), 4277-4309 (2020).
- J. Mierczynski, S. Novo, R. Obaya. Lyapunov exponents and Oseledets decomposition in random dynamical systems generated by systems of delay differential equations. Communications on Pure and Applied Analysis 19 (4), 2235-2255 (2020).
2019
- C. Elia, I. Maroto, C. Núñez, R. Obaya. Existence of global attractor for a nonautonomous state-dependent delay differential equation of neuronal type. Communications in Nonlinear Science and Numerical Simulation 78, 104874 (2019).
- C. Núñez, R. Obaya. Li-Yorke chaos in nonautonomous Hopf bifurcation patters-I. Nonlinearity 32 (10), 3940-3980 (2019).
- I.P. Longo, S. Novo, R. Obaya. Topologies of continuity for Carathéodory delay differential equations with applications in non-autonomous dynamics. Discrete and Continuous Dynamical Systems Series A 39 (9), 5491-5520 (2019).
- I.P. Longo, S. Novo, R. Obaya. Weak topologies for Carathéodory differential equations: continuous dependence, exponential dichotomy and attractors. Journal of Dynamics and Differential Equations 31 (3), 1617-1651 (2019).
- C. Núñez, R. Obaya. Non-Atkinson perturbations of nonautonomous linear Hamiltonian systems: exponential dichotomy and nonoscillation. Journal of Dynamics and Differential Equations 31 (3), 1397-1426 (2019).
- R. Obaya, A.M. Sanz. Persistence in non-autonomous quasimonotone parabolic partial functional differential equations with delay. Discrete and Continuous Dynamical Systems Series B 24 (8), 3947-3970 (2019).
2018
- J. Mierczynski, S. Novo, R. Obaya. Principal Floquet subspaces and exponential separations of type II with applications to random delay differential equations. Discrete and Continuous Dynamical Systems Series A 38 (12), 6163-6193 (2018).
- T. Caraballo, J.A. Langa, R. Obaya, A.M. Sanz. Global and cocycle attractors for non-autonomous reaction-diffusion equations. The case of null upper Lyapunov exponent. Journal of Differential Equations 265 (9), 3914-3951.
- T. Faria, R. Obaya, A.M. Sanz. Asymptotic behaviour for a class of non-monotone delay differential systems with applications. Journal of Dynamics and Differential Equations 30 (3), 911-935 (2018).
- R. Obaya, A.M. Sanz. Is uniform persistence a robust property in almost periodic models? A well-behaved family: Almost-periodic Nicholson systems. Nonlinearity 31 (2), 388-413 (2018).
2017
- I.P. Longo, S. Novo, R. Obaya. Topologies of Llocp type for Carathéodory functions with applications in non-autonomous differential equations. Journal of Differential Equations 263 (11), 7187-7220 (2017).
- I. Maroto, C. Núñez, R. Obaya. Exponential stability for nonautonomous functional differential equations with state-dependent delay. Discrete and Continuous Dynamical Systems Series B 22 (8), 3167-3197 (2017).
- I. Maroto, C. Núñez, R. Obaya. Dynamical properties of nonautonomous functional differential equations with state-dependent delay. Discrete and Continuous Dynamical Systems Series A 37 (7), 3939-3961 (2017).
- J. Campos, R. Obaya, M. Tarallo. Favard theory and Fredhold Alternative for disconjugate recurrent second order equations. Communications on Pure and Applied Analysis 16 (4), 1199-1232 (2017).
- J. Campos, R. Obaya, M. Tarallo. Favard theory for the adjoint equation and Fredholm Alternative. Journal of Differential Equations 262 (2), 749-802 (2017).
- T. Caraballo, J.A. Langa, R. Obaya. Pullback, forward and chaotic dynamics in 1D non-autonomous linear-dissipative equations. Nonlinearity 30 (1), 274-299 (2017).
2016
- M. Franca, R. Johnson, V.M. Villarragut. On the nonautonomous Hopf bifurcation problem. Discrete and Continuous Dynamical Systems Series S 9 (4), 1119-1148 (2016).
- R. Obaya, A.M. Sanz. Uniform and strict persistence in monotone skew-product semiflows with applications to non-autonomous Nicholson systems. Journal of Differential Equations 261 (7), 4135-4163 (2016).
- J. Campos, R. Obaya, M. Tarallo. Recurrent equations with sign and fredholm alternative. Discrete and Continuous Dynamical Systems Series S 9 (4), 959-977 (2016).
- R. Fabbri, S. Novo, C. Núñez, R. Obaya. Null controllable sets and reachable sets for nonautonomous linear control systems. Discrete and Continuous Dynamical Systems Series S 9 (4), 1069-1094 (2016).
- C.A. Cardoso, J.A. Langa, R. Obaya. Characterization of cocycle attractors for nonautonomous reaction-diffusion equations. International Journal of Bifurcation and Chaos 26 (8), 1650135 (2016).
- R. Johnson, R. Fabbri, S. Novo, C. Núñez, R. Obaya. Preface. Discrete and Continuous Dynamical Systems Series S 9 (4), i-iii (2016).
- R. Johnson, R. Obaya, S. Novo, C. Núñez, R. Fabbri. Nonautonomous linear Hamiltonian systems. Developments in Mathematics 36, 2016.